# SDR SWAA2022100571982

- Difficulty date: September 14, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOPSILL INNER CHORD CRACKED BS 303.9 LBL 55 WL 209 / [01] UPDATED MEASUREMENTS. REMOVED FWD ENTRY DOOR MOPSILL IAW SRM 51-40-02.;[02] LOCATED AND DRILLED NEW FED MOP SILL IAW SRM 51-40-05-0G-0 AND BOEING DWG 141A8110 APPLIED CHEMICAL CONVERSION COAT AND PRIMED ALL BARE METAL AREAS IAW SRM 51-20-01-0G-0 OK TO INSTALL;[03] OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 2 AND 3; OK TO INSTALL GIVEN.;[05] INSTALLED FED MOP SILL IAW SRM 51-40-02-0G-0 AND BOEING DWGS 141A8110;141A0720;140A9810;[06] VERIFIED CORRECTIVE ACTION #5;[07] VERIFIED MEASUREMENT TABLE;[08] CARD COMPLETE
